| Model Number |
APSII FOOTSWITCH, STANDARD |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems (b)(4) that an ar-8310 foot pedal does not work, not pairing.This was discovered during use with no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-8310 serial/batch number (b)(6) was received for investigation.Functional testing with the testing console found that the device was not responding.Visual inspection found signs of wear and tear.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.